Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2020, 9:23 AM CDT for Cooke County, Grayson County, Texas. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2020, 9:23 AM CDT (14:23 UTC)
- Expired
- Mar 18, 2020, 11:00 AM CDT
- In force
- 97 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
716
WGUS54 KFWD 181423
FFWFWD
TXC097-181-181600-
/O.NEW.KFWD.FF.W.0009.200318T1423Z-200318T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
923 AM CDT Wed Mar 18 2020
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southern Cooke County in north central Texas...
Southern Grayson County in north central Texas...
* Until 1100 AM CDT.
* At 922 AM CDT, Doppler radar and automated gauges indicated a
cluster of thunderstorms training across southern Cooke and
Grayson counties, generally south of Highway 82 where where
isolated amounts up to, or in excess of two inches of rain have
already fallen the past 6-12 hours. Flash flooding may already be
ongoing, or is expected to begin shortly as another inch or two
may fall through late morning.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Sherman, Pilot Point, Van Alstyne, Howe, Collinsville, Whitewright,
Gunter, Tom Bean, Dorchester, Ray Roberts Park Johnson Branch, Lake
Kiowa, Tioga, Valley View and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3357 9638 3340 9639 3341 9684 3344 9749
3354 9748 3359 9695
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
051 follow-up statement
857
WGUS74 KFWD 181557
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1057 AM CDT Wed Mar 18 2020
TXC097-181-181605-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-200318T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-Grayson TX-
1057 AM CDT Wed Mar 18 2020
...THE FLASH FLOOD WARNING FOR SOUTHERN COOKE AND SOUTHERN GRAYSON
COUNTIES WILL EXPIRE AT 1100 AM CDT...
The heavy rain has ended for much of the day, but more moderate to
heavy rainfall is expected to arrive later tonight into Thursday
morning with more flooding possible.
Currently, additional flash flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures and
barricades. Turn around, don't drown!
LAT...LON 3357 9638 3340 9639 3341 9684 3344 9749
3354 9748 3359 9695
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:00 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 18, 6:00 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 600 AM CDT Wed Mar 18 2020 .SHORT TERM... /NEW/ Update: Widespread rain and thunderstorms continue to make their way across North Texas. Storms have weakened a fair amount, with only occasional lightning now noted. These storms continue to produce some decent rain rates however, which has prompted some Flash Flood Warnings. This area of thunderstorms should move off to the east during the next few hours. Another round of thunderstorms is expected tonight. Thunderstorms should form initially over West Texas, and track into our northwestern counties during the evening hours. Some thunderstorms may be severe, with damaging winds being the main threat. A few tornadoes may be possible as well, as both instability and wind shear will be a bit stronger than last night's storms. For this reason, SPC has highlighted an Enhanced Risk for the northwestern quarter of our area. These thunderstorms should continue east towards the Dallas/Fort Worth Metropolitan Area overnight, with at least a limited threat for severe weather expected to continue. One point of uncertainty is how far south these thunderstorms will reach. The HRRR keeps the majority of the convective activity confined to North Texas, but the 3km NAM does show more extensive coverage for parts of Central Texas. The main severe threat should still be in North Texas, but expect some adjustment to Central Texas PoPs in later forecast issuances. Godwin Previous Discussion: /Through Wednesday Night/ Evening surface analysis reveals a surface low over southeast Colorado, with a quasi-stationary front stretched to the south and east across the Texas Panhandle, then back to the east across North Texas. This front has moved north during the past few hours per surface observations, and now appears to be near the Red River. The warm sector is characterized by dewpoints in the mid 60s and temperatures in the upper 60s. Despite rich boundary layer dewpoints, the loss of daytime heating has resulted in diminished instability. A mesoscale convective system (MCS) continues to trek across the Upper Brazos Valley, and should move through the Dallas/Fort Worth Metropolitan Area during the next few hours. While instability has decreased, modest wind shear remains in place. Severe wind gusts will still be possible with this MCS, but the threat should be fairly localized. Perhaps more pressing will be the flash flood threat. The 00Z RAOB from Fort Worth showed a very moist profile, with total precipitable water around 1.30 inches. This is well above the 90th percentile for mid-March. This atmospheric profile will support efficient rainfall processes and heavy rain rates. The MCS is also moving into areas where up to four inches of rain have fallen during the past few days. Multi-Radar/Multi-Sensor QPE products show hourly rainfall accumulations of over one inch associated with this line of thunderstorms, with some pockets receiving nearly two inches in the last hour. As these heavy rains track east into areas where the soils are already saturated, flash flooding will become a concern. A Flash Flood Watch remains in effect through this evening, but this will likely need to be extended. The aforementioned MCS should lose some of its punch towards daybreak, and move off to our northeast. The rest of the day Wednesday should be fairly quiet, though some isolated showers and thunderstorms will be possible. Heading into the evening however, another round of thunderstorms should develop off to our west. These thunderstorms will merge into another MCS, which is forecast to track into our northwestern counties late Wednesday evening (much like the ongoing system now). This MCS will have more instability to work with however, as daytime highs on Wednesday should be about 10 degrees warmer than they were on Tuesday. Because of this, the severe weather threat (primarily in the form of damaging winds) will be a bit greater than it was Tuesday. SPC has highlighted an Enhanced Risk for our northwestern counties, with a Slight Risk for most areas near and west of I-35/35W. These thunderstorms will continue eastward into Thursday morning. Godwin && .LONG TERM... /Issued 1242 AM CDT Wed Mar 18 2020/ /Thursday and Beyond/ The upper low will progress northeastward through the Central Plains on Thursday. Overnight showers and storms will likely weaken Thursday morning, but should be able to regenerate Thursday afternoon as the atmosphere destabilizes. Activity will likely develop along a Pacific Front or remnant outflow boundary, which should be draped northeast to southwest across the middle of the CWA. The better coverage of storms Thursday afternoon/evening will be northeast of the DFW Metroplex where the strongest lift associated with the upper level system will be focused. Instability and shear should be sufficient for a few severe storms with both a large hail/damaging wind threat late afternoon into early Thursday evening. There will also be a continued potential for localized flash flooding due to well above-normal March rainfall across the region. All precipitation is expected to weaken while exiting to the east of the region Thursday night. A second and stronger cold front will push southward through North and Central Texas late Thursday night and Friday. After a warm couple of days, things will cool off considerably with Friday high temperatures remaining in the 50s and 60s. Added to the cool air will be another round of rain, as an upstream shortwave quickly approaches. This round of precipitation will primarily affect Central Texas, where soils are less saturated, and additional flooding concerns at this time appear minimal. Thunder will be isolated and elevated in nature, and severe weather is not expected. A break in precipitation is expected on Saturday as the Friday system heads for the East Coast. Cool conditions will persist with temperatures running about 10 degrees below normal. With split flow persisting across the CONUS, unsettled weather remains likely as we enter next week. Another round of showers across Central Texas is expected with a passing southern stream shortwave on Sunday, with only a minimal chance of thunder and no severe weather expected. A brief period of upper level ridging will develop on Monday, allowing afternoon high temperatures to rebound into the 70s. A shortwave will flatten the ridge on Tuesday, producing enough lift for a slight chance of showers across the eastern half of the forecast area. A break in the weather pattern will develop by the middle of next week, bringing a couple of days of nice weather during that time. Mid range models then bring another low across the Plains around the end of next week. 30 && .AVIATION... /NEW/ /12Z TAFs/ Concerns -- Ongoing convection in North TX. Another round of convection expected tonight. SHRA/TSRA continue to make their way across North TX this morning. Most Metroplex terminals are reporting MVFR, with occasional IFR being reported within heavier TSRA. Expect coverage to diminish from west to east thru the next few hours. Another round of convection is expected to develop this evening across West TX, before moving into North TX late tonight. Uncertainty remains with respect to exact timing, but will show VCTS after 04Z at which point, we should at a minimum, see impacts to the Bowie arrival gate and westbound departures. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 76 66 81 48 56 / 80 60 40 10 40 Waco 77 67 80 51 60 / 30 50 40 40 70 Paris 74 66 75 49 56 / 90 50 60 20 30 Denton 76 66 79 46 55 / 80 70 40 5 30 McKinney 76 66 79 47 55 / 90 70 50 10 40 Dallas 77 67 81 49 56 / 80 60 50 10 40 Terrell 77 68 79 49 59 / 80 50 60 20 50 Corsicana 77 67 78 51 61 / 50 40 60 40 60 Temple 77 66 79 53 60 / 20 40 30 50 70 Mineral Wells 78 63 78 44 54 / 60 80 20 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for TXZ091>095- 100>107-115>123-129>134-141. && 37/30
Hazardous weather outlook, Mar 18, 5:40 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 540 AM CDT Wed Mar 18 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191045- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 540 AM CDT Wed Mar 18 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms will move across North Texas early this morning. Heavy rain rates may lead to flash flooding in some areas. Another round of thunderstorms is expected across North Texas tonight. Some thunderstorms may be severe with damaging winds and large hail being the main hazards. Heavy rainfall over already saturated soils may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rain and thunderstorms will linger across parts of East Texas on Thursday morning. A few thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested across parts of North Texas this evening and tonight.
In the hours before
Local storm report, Mar 18, 4:34 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM FLASH FLOOD 1 SE GRANBURY 32.44N 97.79W
03/18/2020 HOOD TX PUBLIC
MPING REPORT OF FLOODING IN SOUTHEAST GRANBURYSpecial weather statement, Mar 18, 4:52 AM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
452 AM CDT Wed Mar 18 2020
TXZ118-119-133-134-181030-
Ellis TX-Tarrant TX-Johnson TX-Dallas TX-
452 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHERN TARRANT...
NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES UNTIL 530 AM
CDT...
At 451 AM CDT, Doppler radar was tracking a strong thunderstorm over
Joshua and northern Johnson County, moving east at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Dallas, Fort Worth, Arlington, Grand Prairie, Mansfield, Desoto,
Cedar Hill, Duncanville, Burleson, Lancaster, Waxahachie, Cleburne,
Ennis, Midlothian, Crowley, Glenn Heights, Red Oak, Kennedale,
Everman and Keene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, if you
encounter any flooded roadways Turn Around, Dont Drown.
&&
LAT...LON 3230 9668 3221 9761 3255 9761 3255 9755
3257 9755 3275 9669
TIME...MOT...LOC 0951Z 252DEG 34KT 3244 9734
BonnetteSpecial weather statement, Mar 18, 6:08 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
608 AM CDT Wed Mar 18 2020
TXZ119-121-181145-
Kaufman TX-Dallas TX-
608 AM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KAUFMAN AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 645 AM CDT...
At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wilmer, or near Hutchins, moving east at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Dallas, Mesquite, Lancaster, Balch Springs, Terrell, Seagoville,
Forney, Kaufman, Hutchins, Sunnyvale, Wilmer, Crandall, Ferris,
Combine, Talty, Oak Grove, Post Oak Bend City and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3254 9629 3253 9651 3254 9651 3253 9652
3255 9653 3255 9673 3268 9677 3281 9639
3281 9635
TIME...MOT...LOC 1108Z 257DEG 34KT 3262 9666
30Local storm report, Mar 18, 6:24 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 AM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD 1 SSW MINERAL WELLS 32.79N 98.11W
03/18/2020 PALO PINTO TX PUBLIC
MPING REPORT OF FLOODING SOUTHWEST OF MINERAL WELLSLocal storm report, Mar 18, 6:28 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM FLASH FLOOD 2 ENE HACKBERRY 33.16N 96.89W
03/18/2020 DENTON TX PUBLIC
MPING REPORT OF RIVER/CREEK FLOODING NE OF HACKBERRYLocal storm report, Mar 18, 6:51 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 W HIGHLAND PARK 32.82N 96.82W
03/18/2020 DALLAS TX TRAINED SPOTTER
MULTIPLE REPORTS OF FLOODING ON AREA HIGHWAYS THROUGHOUT
DALLAS COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:51 PM CDT | Special Weather Statement | FWD | Young | 39 min |
| Mar 17, 9:05 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 55 min |
| Mar 17, 9:26 PM CDT | River Flood Warning | FWD | Dallas | 37 hr |
| Mar 17, 9:26 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 21 days |
| Mar 17, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Mar 17, 11:27 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 17, 11:44 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 5 hr |
| Mar 18, 12:12 AM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 18, 12:36 AM CDT | Areal Flood Advisory | FWD | Stephens | 4 hr |
| Mar 18, 12:58 AM CDT | Special Weather Statement | FWD | Denton | 32 min |
| Mar 18, 1:14 AM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| Mar 18, 1:33 AM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Mar 18, 1:38 AM CDT | Special Weather Statement | FWD | Grayson | 37 min |
| Mar 18, 2:13 AM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Mar 18, 2:17 AM CDT | Special Weather Statement | FWD | Fannin | 43 min |
| Mar 18, 2:24 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 2:46 AM CDT | Special Weather Statement | FWD | Hood, Parker | 44 min |
| Mar 18, 2:50 AM CDT | Areal Flood Advisory | FWD | Jack, Wise | 3 hr |
| Mar 18, 3:03 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 18, 3:11 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Mar 18, 3:50 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 18, 4:01 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Mar 18, 4:13 AM CDT | River Flood Warning | FWD | Wise | 9 days |
| Mar 18, 4:20 AM CDT | Flash Flood Warning | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| Mar 18, 4:38 AM CDT | Flash Flood Warning | FWD | Collin | 2 hr |
| Mar 18, 4:51 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Mar 18, 4:52 AM CDT | Special Weather Statement | FWD | Ellis, Johnson | 38 min |
| Mar 18, 4:53 AM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 5:04 AM CDT | River Flood Warning | FWD | Palo Pinto | 32 hr |
| Mar 18, 5:07 AM CDT | River Flood Warning | FWD | Collin | 64 hr |
| Mar 18, 5:07 AM CDT | River Flood Warning | FWD | Collin | 39 hr |
| Mar 18, 5:09 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Mar 18, 5:28 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Mar 18, 5:37 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Mar 18, 5:56 AM CDT | Areal Flood Advisory | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 6:08 AM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
| Mar 18, 6:41 AM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 7:21 AM CDT | Areal Flood Warning | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| Mar 18, 7:46 AM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson | 3 hr |
| Mar 18, 8:19 AM CDT | Areal Flood Warning | FWD | Collin, Dallas, Rockwall | 3 hr |
| Mar 18, 8:40 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Mar 18, 8:48 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar, Rains, Van Zandt | 117 min |
| Mar 18, 9:15 AM CDT | River Flood Warning | FWD | Wise | 49 hr |
| Mar 18, 9:15 AM CDT | River Flood Warning | FWD | Dallas | 39 hr |
| Mar 18, 9:56 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 18, 10:06 AM CDT | River Flood Warning | FWD | Delta, Lamar | 4 hr |
| Mar 18, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| Mar 18, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 18 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.